# SDR R61A2024032200126

- Difficulty date: March 11, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Frms 76-77 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLEANING - CORROSION ALONG STRINGER ROW 29R , BETWEEN FRAME 76 TO FRAME 77. PERFORMED PERMANENT REPAIR BY SPLICE REPAIR ON STGR 29R SPLICE REPAIR FR 75-76 TO FR 78-79 IN ACCORDANCE WITH, REF ETD2024-170-007444-A.
